# SDR ASAA2018121087269

- Difficulty date: December 8, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 42,181 hours, 12,722 cycles
- System (JASC): 4990 · APU Oil System
- Part: Module
- Part number: 41310203
- Part serial: 3680
- Condition: Failed
- Location: Apu Lube
- Part time: 5,585 hours, 11,310 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HAS HISTORY OF MULTIPLE CSS ATTEMPTS WITH FAULT LIGHT PRI: 2ETOPS SIGNIFICANT SYSTEM INSTALLATION TASK AFFECTS APU ON DEMAND IN-FLIGHT START CAPABILITY. UPON COMPLETION, CONTACT MAINTENANCE CONTROL AND REPORT THAT THIS TASK HAS AFFECTED APU IN-FLIGHT START CAPABILITY. GROUNDED - YES. REMOVED AND REPLACED APU LUBE MODULE REF B737-800 AMM 49-91-11. OPS AND LEAK CHECK GOOD.
